# SDR F3LA2024062400093

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N346FR
- Make and model: Airbus A320-251N
- Aircraft serial: 8642
- Aircraft time: 17,228 hours, 7,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320600
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX.  CORROSION FOUND ON LH DOOR SILL BEAM DURING INSPECTION OF AFT CABIN FLOOR STRUCTURES AT FR68. EVALUATE AS PER A320N SRM TASK 53-41-14-283-002 REV 40.   PERFORMED INSTALLATION OF REPAIR PARTS ON AFT LH DOOR SILL BEAM AFT CORNER AS PER A320N IAW SRM-53-41-14-300-001 REV 40. MX ACTION IS ACCEPTABLE.
